Rayleigh's solution in case of conducting and semiconducting media
Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1183-1186
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_321_6_a12,
author = {A. G. Gantimurov},
title = {Rayleigh's solution in case of conducting and semiconducting media},
journal = {Doklady Akademii Nauk},
pages = {1183--1186},
year = {1991},
volume = {321},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a12/}
}
A. G. Gantimurov. Rayleigh's solution in case of conducting and semiconducting media. Doklady Akademii Nauk, Tome 321 (1991) no. 6, pp. 1183-1186. http://geodesic.mathdoc.fr/item/DAN_1991_321_6_a12/